# SDR DALA2023080806444

- Difficulty date: August 7, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 67,678 hours, 9,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 LIGHT OVER ALL EXIT DOORS REMAINED ILLUMINATED. ATTEMPTED CIDS 1 RESET - UNSUCCESSFULL. CORRECTIVE ACTION: PERFORMED EPSU BITE TEST. TEST OK. (4426858)
